Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Prime ideals in polynomial rings over one-dimensional domains

Authors: William Heinzer and Sylvia Wiegand
Journal: Trans. Amer. Math. Soc. 347 (1995), 639-650
MSC: Primary 13B25; Secondary 13A15
MathSciNet review: 1242087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a one-dimensional integral domain with only finitely many maximal ideals and let $ x$ be an indeterminate over $ R$. We study the prime spectrum of the polynomial ring $ R[x]$ as a partially ordered set. In the case where $ R$ is countable we classify $ \operatorname{Spec} (R[x])$ in terms of splitting properties of the maximal ideals $ {\mathbf{m}}$ of $ R$ and the valuative dimension of $ {R_{\mathbf{m}}}_{}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13B25, 13A15

Retrieve articles in all journals with MSC: 13B25, 13A15

Additional Information

PII: S 0002-9947(1995)1242087-5
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia